# SDR HEEA075483

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 9,921 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Part number: 100005430
- Part serial: NA
- Condition: Broken
- Location: Radio
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRES. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
